# SDR 98ZZZX2554

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE LAVATORY WALL SEAT TRACK BETWEEN FRAMES 39 AND 41 CLIP NUT HOLE CORRODED AFT AREA.  INSTALLED SERVICEABLE SEAT TRACK BETWEEN FRAMES 39 AND 41 LAVATORY WALL IAW ATR 42 SRM 51-25-04.  CAUSE OF DAMAGE:  ENVIRONMENTAL, LAVATORY/GALLEY SPILL.  AIRCRAFT TT:  18,688.4 HOURS. TAC:  23,278.
